Paracetamol 250mg/5ml Syrup 60ml
HomeStore

Paracetamol 250mg/5ml Syrup 60ml

Paracetamol 250mg/5ml Syrup 60ml

  • Alagesic Paracetamol is for treating painful conditions including headaches, migraines, body aches, earache, toothache, dysmenorrhea, neuralgia, arthralgia, and post-operative pain. Also indicated for fever reduction.
  • To be taken every 4-6 hours, a maximum of 4 doses in 24 hours. Or as prescribed by the physician.
  • Each 5ml contains 250mg of Paracetamol.
  • Store at temperatures not exceeding 30ºC.
  • Sold per 1 bottle contains 60ml of Paracetamol 250mg/5ml Syrup.
$0.47
Paracetamol 250mg/5ml Syrup 60ml
$0.47

Paracetamol 250mg/5ml Syrup 60ml

  • Alagesic Paracetamol is for treating painful conditions including headaches, migraines, body aches, earache, toothache, dysmenorrhea, neuralgia, arthralgia, and post-operative pain. Also indicated for fever reduction.
  • To be taken every 4-6 hours, a maximum of 4 doses in 24 hours. Or as prescribed by the physician.
  • Each 5ml contains 250mg of Paracetamol.
  • Store at temperatures not exceeding 30ºC.
  • Sold per 1 bottle contains 60ml of Paracetamol 250mg/5ml Syrup.

Product Information

Shipping & Returns

Description

  • Alagesic Paracetamol is for treating painful conditions including headaches, migraines, body aches, earache, toothache, dysmenorrhea, neuralgia, arthralgia, and post-operative pain. Also indicated for fever reduction.
  • To be taken every 4-6 hours, a maximum of 4 doses in 24 hours. Or as prescribed by the physician.
  • Each 5ml contains 250mg of Paracetamol.
  • Store at temperatures not exceeding 30ºC.
  • Sold per 1 bottle contains 60ml of Paracetamol 250mg/5ml Syrup.